# SDR UALA2012082904863

- Difficulty date: August 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,161 hours, 10,657 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AUTOPILOT WILL NOT ENGAGE.  COMPLETED REMOVAL OF LEFT CLCP FROM MM AND INSTALLED SERVICEABLE UNIT PER MM.   OPS CHECKED NORMAL.
